# SDR AALA20150417006

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,373 hours, 17,976 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 4806R123PN226
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  CREW REPORTS DURING APPROACH RECEIVED LG MONITOR MESSAGE & MLG DOOR LIGHT ILLUMINATED.  ACCOMPLISHED MEASUREMENT & ADJUSTMENT IAW AMM 32-61-02.  PERFORMED PSEU BITE NEAR & FAR TARGETS. FOUND CONNECTOR D1942P PIN 2 INOPERATIVE.  R & R CONNECTOR IAW WDM 32-61-12.  ACCOMPLISHED MAIN GEAR EXTENSION & RETRACTION SYS TEST IAW AMM 32-32-00-501 & MCM 32-95-31.  SYS CHECKED NORMAL.
